# SDR AALA202203156495

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 24,158 hours, 9,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT PANEL, CHECK DOOR PRESSURE AMBER LIGHT ON WHEN DOOR 4L IS ARMED. SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-13-00.
